# SDR SWAA2021102623835

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT LBL 21;WL 154; BODY STATIONS:727+13; 727B+8; 727C+18; 727D+3; 727D+8; 727D+10; 727D+14; 727D+18; 727E+4; 727E+8 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA. FOUND OUT OF LIMITS L=2' W=0.500; D=0.024 ORIGINAL THICKNESS O;040 BE OUT LIMIT IAW SRM 53-00-53 1A-2 USED TOOL ID ATS1672 DATE DUE 03/2021/03/2022; [02] INSPECTED AND VERIFIED ACTION 1; [03] ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED WITH NC TTG8Q006Q8B1; [04] ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED ON FAULT TTG8Q006Q8B1; [05] VERIFIED ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED ON FAULT TTG8Q006Q8B1.; CHANGED CORRODED STRUCTURE PART NUMBER FROM 146A7500 TO 146A7502-1.
